# SDR DHL2004804523

- Difficulty date: July 7, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Boost Pump
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT FWD BOOSTER PUMP BRACKET CRACKED.  REMOVED AND REPLACED BRACKET ON NR 4 ALT FWD BOOSTER PUMP IAW SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 21-9.
